# SDR UPS05844924

- Difficulty date: June 28, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 LONG 16 AT APPROX STA 1745 IS CRACKED AT LWR FRAME TO LONG ATTACH POINT AT RADIUS, (LT CANTED FRAME).  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 53-2-2 FIG 10.
